# SDR DALA2021012000360

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 20 RT SIDE ON OPEN FASTENER HOLE C.  CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 589068-14 AD PRI. REV 0, REV 1 AND ER/A 589068-14 REV.ORIGINAL.
